# SDR ALGA097281

- Difficulty date: September 7, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N265AL
- Make and model: Bell 206L-4
- Aircraft serial: 52280
- Aircraft time: 1,635 hours
- Engine: Allsn 250C30
- System (JASC): 6420 · Tail Rotor Head
- Part: Trunnion
- Part number: 206011812005
- Condition: Corroded
- Location: Tail Rotor
- Part time: 1,635 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR TRUNNION HAS CORROSION DAMAGE ON SPLINES.  REPLACED W/SERVICEABLE HOUSING BY OVERHAUL SHOP.
